# SDR CALA9701482

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12089
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT FS 313, LONGERON 28R.  THE DENTED AREA WAS REMOVED IAW SRM 53-20-00, FIGURE 6.  DOUBLERS AND SHIM WERE FABRICATED AND INSTALLED IAW SRM 53-20-00, FIGURE 6 AND 51-21-01.
